Diabetes jumps

I have siviour skin infection so Dr.Gave me wysolone 30 in the morning and azoran 50 after dinner.

i am diabetic since last 20yrs.

Taking galvus 50 (morning and dinner) along with Glycinorm M80 1+2+1(morning+lunch+dinner)

Upto last week my Hba1c was 6.2.

Now all of sudden its jumps and i am getting 416,456 (pp2bs) since last two days.

So please guide me and how to come back with normal sugar.'

Thanks in advance.


4 Replies

  • give up totally on carbs. or intake could be up to 100 gms. daily; I'm least knowledgeable and there are super-brilliant mature contributors on this platform, they have all inspired me and all thru these posts; just relax, stay cool, introspect yourself, why this sudden jump in BS levels? pray, meditate, on the sidelines: start auto-urine/self-urine - daily early mornings, first urination, let go first part, take middle-portion, forget the last part; also, ain't sure of you veg or non-veg. but go thru all posts of this forum, past several months readings will give enough ammunition to face the onslaught, the upside of your BS readings; serve your parents, keep cool head, also cow-urine , I take patanjali's, it'll help in strengthening immunity; many ingredients listed in many posts on this wonderful platform, take it easy, browse thru as many as you can; God Bless us ALL with good health; also browse:




  • Thanks Mr.Tejkumar.

    I am pure vegetarian.

    I am taking bitter gourd,pointed gourd,spiny gourd,and dudi with JAV ROTI since last 41days.

  • thnx; God Bless us ALL with good health,

  • Reduce carb in your food. suger level will come down. Galvus(50mg Vildagliptin:500 metformin )two times along with glicinorm 80 (1+2+1) is very high dose.After reducing carb,your BS will come down and skin irritation will also come down.Reduce carb is the go of the day.Thanks

You may also like...